CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259-336
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Vanishing viscosity  surface tension  free surface compressible Navier-Stokes  
The Ito SDEs and Fokker-Planck equations with Osgood and Sobolev coefficients 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2018, 卷号: 90, 期号: 3, 页码: 379-410
Authors:  Luo, Dejun
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Stochastic differential equation  Osgood and Sobolev condition  DiPerna-Lions theory  Fokker-Planck equation  stochastic flow  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:89/15  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Uniform Regularity and Vanishing Dissipation Limit for the Full Compressible Navier-Stokes System in Three Dimensional Bounded Domain 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 221, 期号: 3, 页码: 1345-1415
Authors:  Wang, Yong
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
ON THE CRITICAL ONE COMPONENT REGULARITY FOR 3-D NAVIER-STOKES SYSTEM 期刊论文
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2016, 卷号: 49, 期号: 1, 页码: 131-167
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE 期刊论文
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, 2015, 卷号: 67, 期号: 4, 页码: 1725-1757
Authors:  Peng, Shige;  Song, Yongsheng
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
backward SDEs  partial differential equations  path dependent PDEs  G-expectation  G-martingale  Sobolev space  G-Sobolev space  
Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2015, 卷号: 87, 期号: 4, 页码: 680-701
Authors:  Luo, Dejun
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Navier-Stokes equation  Brownian motion  group of volume-preserving homeomorphisms  rotation process  
UNIFORM REGULARITY AND VANISHING VISCOSITY LIMIT FOR THE COMPRESSIBLE NAVIER-STOKES WITH GENERAL NAVIER-SLIP BOUNDARY CONDITIONS IN THREE-DIMENSIONAL DOMAINS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2015, 卷号: 47, 期号: 6, 页码: 4123-4191
Authors:  Wang, Yong;  Xin, Zhouping;  Yong, Yan
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
compressible Navier-Stokes  Euler equations  vanishing viscosity limit  convergence rate  
Fokker-Planck type equations with Sobolev diffusion coefficients and BV drift coefficients 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2013, 卷号: 29, 期号: 2, 页码: 303-314
Authors:  Luo De Jun
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
VECTOR-FIELDS  TRANSPORT-EQUATION  CAUCHY-PROBLEM  DIPERNA-LIONS  UNIQUENESS  SPACES  DEGENERATE  EXISTENCE  DiPerna-Lions theory  Fokker-Planck equation  stochastic differential equation  BV regularity  commutator estimate  
Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 221-242
Authors:  Chen ShaoWei;  Lin LiShan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
weighted Sobolev inequalities  Harnack inequality  moving sphere method  variational identities